Nihonkai Mathematical Journal
- Nihonkai Math. J.
- Volume 28, Number 1 (2017), 43-53.
An $L^1$-theory for scalar conservation laws with multiplicative noise on a periodic domain
We study the Cauchy problem for a multi-dimensional scalar conservation law with a multiplicative noise. Our aim is to give the well-posedness of an $L^1$-solution characterized by a kinetic formulation under appropriate assumptions. In particular, we focus on the existence of such a solution.
The author has been supported by Waseda University Grant for Special Research Projects (No. 2015S-042).
Nihonkai Math. J., Volume 28, Number 1 (2017), 43-53.
Received: 29 December 2015
Revised: 2 July 2016
First available in Project Euclid: 7 March 2018
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Noboriguchi, Dai. An $L^1$-theory for scalar conservation laws with multiplicative noise on a periodic domain. Nihonkai Math. J. 28 (2017), no. 1, 43--53. https://projecteuclid.org/euclid.nihmj/1520391680